# SDR USAA051658

- Difficulty date: December 29, 2005
- Submitted: December 30, 2005
- Operation: Air carrier
- Aircraft: N162UW
- Make and model: Airbus A321-211
- Aircraft serial: 1412
- Aircraft time: 17,281 hours, 17,281 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: D534720901100
- Condition: Corroded
- Location: -Y1292 Fr 65 - 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BEAM CORRODED -Y1292 FR 65 - 69.  DEFECTIVE PART REPLACED WITH IDENT PART PER SRM 53-10-15; CORROSION LEVEL 1; TASK JA-260-53500, DEFECT SIZE: 1" BY 52".
